Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking medication for high BP and diabetes. Itchy vulva, peeling skin. Cause for concern?

I am a 56 year old woman. I ve been diagnosed with high blood pressure.. diabetes ( insulin dependent).. vitamin D deficiency, nd I take daily meds for these conditions. For several months now, Ive had this vulva itching (outer) and when I wipe after urinating, Ive noticed what looks like skin particles that rolls off on the tissue . Should this be cause for concern?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear concerned.,

Thanks for writing to us.

You have been having a fungal infection due to uncontrolled or inadequately controlled Diabetes.This yeast /candidiasis is the root cause for itching and irritation in the vulval area.

Kindly use an Antifungal Pessary/Cream /Antifungal Douching/ and oral Antifungal Tablets as deemed fit by your doctor to eradicate this infection.

Pls keep your fasting blood sugar within 140 mg/dl and 02 hours Post Prandial Blood Sugar(PPBS) within 200 mg% and Glycosylated Hb%(HbA1C) which indicates the control over past 03 months, between 06 to 07 which indicates the best Diabetic control.The fungal infection will not come for well controlled Diabetics.

Regular Diabetic Diet/ Salt restriction for BP control(Keep an upper limit of 140/90 mm of Hg)/Regular Excercise and Statins to keep Cholesterol under check will give you best results.

Kindly follow up regularly with a General Physician and Diabetologist with your Laboratory reports and your ECG tracings.

Wishing you a speedy recovery.

Best regards.,

Dr Lt Cdr ASN Bhushan.

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor